# SDR CALA9701155

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD T-CAP CRACKED STATION 996 LONG 1 TO 6 LEFT 20 RIGHT SIDE 19.  REPLACED DAMAGED T-CAP SECTION PER EC/RA 5310-03531.
